Aarhus University Seal / Aarhus Universitets segl

Classification of terminal simplicial reflexive d-polytopes with 3d-1 vertices

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

Classification of terminal simplicial reflexive d-polytopes with 3d-1 vertices. / Øbro, Mikkel.

I: Manuscripta Mathematica, Bind 125, Nr. 1, 2008, s. 69-79.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

APA

CBE

MLA

Vancouver

Author

Øbro, Mikkel. / Classification of terminal simplicial reflexive d-polytopes with 3d-1 vertices. I: Manuscripta Mathematica. 2008 ; Bind 125, Nr. 1. s. 69-79.

Bibtex

@article{f34d3210562a11dcbee902004c4f4f50,
title = "Classification of terminal simplicial reflexive d-polytopes with 3d-1 vertices",
abstract = "We classify terminal simplicial reflexive d-polytopes with 3d − 1 vertices. They turn out to be smooth Fano d-polytopes. When d is even there is one such polytope up to isomorphism, while there are two when d is uneven.",
author = "Mikkel {\O}bro",
year = "2008",
doi = "10.1007/s00229-007-0133-z",
language = "English",
volume = "125",
pages = "69--79",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer",
number = "1",

}

RIS

TY - JOUR

T1 - Classification of terminal simplicial reflexive d-polytopes with 3d-1 vertices

AU - Øbro, Mikkel

PY - 2008

Y1 - 2008

N2 - We classify terminal simplicial reflexive d-polytopes with 3d − 1 vertices. They turn out to be smooth Fano d-polytopes. When d is even there is one such polytope up to isomorphism, while there are two when d is uneven.

AB - We classify terminal simplicial reflexive d-polytopes with 3d − 1 vertices. They turn out to be smooth Fano d-polytopes. When d is even there is one such polytope up to isomorphism, while there are two when d is uneven.

U2 - 10.1007/s00229-007-0133-z

DO - 10.1007/s00229-007-0133-z

M3 - Journal article

VL - 125

SP - 69

EP - 79

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 1

ER -